# SDR RAIA201902020002

- Difficulty date: February 2, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N21130
- Make and model: Emb EMB-145XR
- Aircraft serial: 145704
- Aircraft time: 41,684 hours, 25,739 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 15H0048PH
- Part serial: 1780
- Condition: Failed
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, A

## Discrepancy

RUDDER SYSTEM 1-2 INOP EICAS WITH AP DISCONNECT PARTIAL REVERSIONARY LANDING. ENERGIZED THE AIRCRAFT WITH HYD POWER, SELECTED RUDDER 1 & 2 ON, CYCLED RUDDER 15 TIMES, RUDDER SYSTEM 1-2 INOP MESSAGE DID NOT DISPLAY. DEFERRED YAW DAMPENER. R&R BOTH RUDDER PRESSURE SWITCHES TO CLEAR DMI. OPS CHECK GOOD.  BOTH RUDDER PRESSURE SWITCHES WERE REPLACED.
